Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 6, Pages 1280–1283 (Mi dan37197)  

MATHEMATICS

On the stability of difference schemes with nonselfadjoint operators

A. V. Gulin, A. A. Samarskii

Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 518:517.944/.947
Received: 10.07.1972

Citation: A. V. Gulin, A. A. Samarskii, “On the stability of difference schemes with nonselfadjoint operators”, Dokl. Akad. Nauk SSSR, 206:6 (1972), 1280–1283

Citation in format AMSBIB
\Bibitem{GulSam72}
\by A.~V.~Gulin, A.~A.~Samarskii
\paper On the stability of difference schemes with nonselfadjoint operators
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 6
\pages 1280--1283
\mathnet{http://mi.mathnet.ru/dan37197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314262}
\zmath{https://zbmath.org/?q=an:0303.65079}


Linking options:
  • http://mi.mathnet.ru/eng/dan37197
  • http://mi.mathnet.ru/eng/dan/v206/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021